Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Testrone not helping the love life need hard answers
Aug 25, 2004

I am 42 have had AIDS for at least five years my viral load is undectable and my CD4 is around 150. In great shape did 350 mile AIDS ride. I was having low sex drive and difficulty maintaining an erection. Last Nov I started using angrogel. My testerone level went up and I feel better but still feeling not very sexual. Mostly because I cannot maintain an erection. I was going to take viagra but I am using combivir and virocept and the viagra is not an option.. I know there are new drugs on the market which ones work with HIV drugs. I am in a loving relationship and would like to be able to show that love in a physical way. Is there a place on the net I can go to find out which drugs I can use. My doctor will of course be consulted I just like to research on my own first.

Response from Dr. Henry

Viagra and the other similar drugs for erectile dysfunction can be used carefully in many patientson PIs including Viracept. Recommend starting at low end of dosing (25 mg of Viagra)-must absolutely avoid use of poppers. KH



Previous
Replication capacity
Next
feverish

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement